MathSciNet Relay Station
MathSciNet bibliographic data
MR3215537 60H07 (60F05 60G55)
Last, Günter; Penrose, Mathew D.; Schulte, Matthias; Thäle, Christoph Moments and central limit theorems for some multivariate Poisson functionals. Adv. in Appl. Probab. 46 (2014), no. 2, 348–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement